Doctor insights on:
Abdomen Pain When I Stopped Taking Yaz
I just started levora (ethinyl estradiol and levonorgestrel) birth controlfor a week nd i notice that I have left leg pain, should I stop taking it?
Im having severe abdominal pains after taking ducolax. How can I treat this? I took 1 pill at around 8:30pm and started feeling this pain about 3 hours after.
I : I am answering this question three days after you wrote in. If the pain has not resolved by now, you should contact your doctor. Dulcolax can cause significant stomach cramps. The best thing to do is to hydrate really well. The majority of the pain is likely to go away after you have had a bowel movement. ...Read more
If I just started taking the bc Lo loestrin Fe on the 11 when I started my cycle would I be spotting having cramps and lower back pains or am I prego?
July 11th?: If it was July 11th, then of course you are NOT pregnant. The cramps and lower back pains then are caused by something else besides starting on Lo loestrin. ...Read more
Started taking yasmin (drospirenone and ethinyl estradiol) 10 days ago, since 5 days i had nausea, weakness, hypotension, diarrhea and appetite loss, i stopped it.Y zis happened?Wat to do now
I have just stopped using the yasmin (drospirenone and ethinyl estradiol) pill, i got my withdrawal bleed as usual which lasted around 3 days. I am now feeling bloated why?
Hormones : Your hormones are balancing. Should go away after next period. ...Read more
Havent stopped breakthrough bleeding since i started yaz (drospirenone and ethinyl estradiol)?
I stopped taking Yaz (drospirenone and ethinyl estradiol) after 1 week because of all the bad effects i was feeling.
Common: Any oral contraceptive will cause changes in your bleeding and some symptoms are too frustrating to deal with. However, please be sure to use an alternative form of birth control since it sounds like you do not wish to get pregnant yet. And talk with your provider about what other options might work for you. Many types of hormonal therapy exist and hopefully you can find the one that works best. ...Read moreSee 1 more doctor answer
I am taking birth control continuously. I accidentally took a few inactive pills and now I am having withdrawal bleeding. Can I stop it?
Start a new pack: If you are taking oral contraceptive pills continuously and then take inactive pills, you are correct, you will get withdrawal bleeding. You did not mention how many days of inactive pills you have taken. There are 7 days of inactive pills in a 1-month pill pack. The withdrawal bleed usually starts (and ends) during the 7 days of inactive pills. Starting a new pack will stop withdrawal bleed. ...Read more
I stopped drinking methylprednisolone what after effects can I expect in two days i already feel nauseous right side stomach pain, muscle weakness?
I have been eperiencing burning sensations during intercourse. I notice it all started after I started taking birth control pill since July Could the?
I stopped taking birth control pills after 9 years. My boobs have been hurting really bad since i stopped taking them. Is this normal?
In how many days breakthrough bleeding and stomach ache stops while on BC pill?? I am taking Ovral (ethinyl estradiol and norgestrel) L from 2 months.
Im have been on Yaz (drospirenone and ethinyl estradiol) for 2months.Why after having intercourse, i will feel that im going to vomit?
I took 3 pills of amox-clav. Having stomach pains so I stop taking. How long till the pains stop? Dr. switch to azithromycin, should I start this now?
Know What To Trreat: It has not been my experience that the penicillis are really too rough on the intestinal system. Add a matter of fact the azthromycins have a worse reutation. My concern, is it the medications causing the GI symptoms...........or...... could the G I be part of the illness? stay on a bland diet a couple of days then if there are any changing or worsening symptoms.....back to the doctor. RJ ...Read more
Started Lexapro and taking trinessa (norgestimate and ethinyl estradiol). I am on 2 nd week af active pill and have been having a lot of abdominal cramping almost like pms. Side effect?
Possibly: If you have been on the birth control for quite a while without any side effects and you did not miss any pills, and you just started Lexapro (escitalopram) recently, then your abdominal cramping may be a side effect of the lexapro (escitalopram). For more info www.Askyourgynecologist.Org. ...Read more
I started taking beyaz (drospirenone and ethinyl estradiol and levomefolate) alittle under a month ago(i have 7 pills left). I've been an hour or so late taking some. I had unprotected sex today, am i safe?
Yes: Yes, best to be consistent.Get a more detailed answer ›
I stopped taking my 28 cycle bc mid pack.Can i ovulate after i stop taking my pills, still have a period afterwards and still be pregnant?
When do u start ur period when taking beyaz (drospirenone and ethinyl estradiol and levomefolate) because I haven't started yet i take my first inactive pill tonite?
After active pills.: You get your period during the time of taking inactive pills. ...Read more
Hi i have the nexplanon and i just started having abdominal pain dizzy nauseated and been throwing up frequently non stop?
- Talk to a doctor live online for free
- Abdominal pain when i stopped taking yaz
- I stopped taking the femodette
- What happens when you stop taking yaz birth control pills?
- Ask a doctor a question free online
- Pain in lower abdomen when i cough
- Pain in lower left abdomen when i cough
- Pain in lower right abdomen when i run
- Pain when i press on my lower abdomen
- Talk to a gynecologist online for free